# SDR UIEA2019050304117

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,863 hours, 16,962 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT( PERFORMED APU VISUAL CHECK AND MAGNETIC CHIP DETECTOR. NO DEFECTS NOTED. PERFORMED ECU BITE TEST PER AMM 49-11-00. APU STARTS NORMAL.  )
